# SDR A6WA200640422

- Difficulty date: December 29, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL HYDRAULIC TRANSDUCER HAT CHANNEL P/N 601R75262-157 CRACKED APPROX .2 INCH LONG.  MAINTENANCE REPAIRED IAW BSC EO 601R-53-0044E BY REMOVING DAMAGED BRACKET FABRICATING NEW BRACKET AND INSTALLING.  (M)
